# SDR VNAA2014060200001

- Difficulty date: June 2, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- Aircraft time: 23,003 hours, 23,100 cycles
- Engine: Ge CF348C5B1
- Engine time: 22,560 hours, 22,660 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: NP184903101
- Condition: Separated
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: B

## Discrepancy

CREW REPORTED WINDOW OUTSIDE PANEL MISSING AT ROW 15 D/F ON RT SIDE OF ACFT AND DAMAGE TO RT ENGINE FAN BLADES.  MAINTENANCE INSPECTED, INSTALLED NEW OUTER PANEL AND R & R INNER PANEL FOR SIDE WINDOW AT ROW 15 D/F AND R & R RT ENGINE.  MAINTENANCE PERFORMED CHECKS AND ACFT RELEASED FOR SERVICE.  ALL WORK ACCOMPLISHED BY MAINTENANCE IAW AMM.
